# SDR MALA976097

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 5270 · Door Warning System
- Part: Lock Switch
- Part number: G6669
- Condition: Internal Fault
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CARGO DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE REPLACED DOOR LOCK SWITCH.  OPS CHECK GOOD.
